# SDR SWAA2023041318087

- Difficulty date: March 17, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208.<[01] UPDATE MEASUREMENT TABLE;[02] REMOVED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208. IAW SRM 51-40-02-0G-0;[03] SRM 53-30-51-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE;[04] VERIFIED CORRECTIVE ACTION 2 AND 3;[05] CRACK INTERCOSTAL UPPER ATTACH ANGLE WAS FOUND TO BE OUT LIMITS PER SRM 53-30-51-1A-1;[06] LOCATED DRILLED AND INSTALLED NEW ANGLE PER SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0;[07] CORRECTION TO STEP 6 LOCATED DRILLED NEW ANGLE PER SRM 51-40-05-0G-0 OK TO INSTALL.;[08] VERIFIED CORRECTIVE ACTION 6 AND 7. OK TO INSTALL;[09] INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208; PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 53-30-51-1A-1 AND PER DWG 143A5400 REV :-.;[10] CORRECTIVE ACTION 9 SHOULD READ  INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208; PER SRM 51-40-02-0G-0 AND BOEING DWG 143A5400;[11] VERIFIED CORRECTIVE ACTION STEPS 9 AND 10.;[12] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
